| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Eugeny Petrovich Kolpak, Lyubov Sergeevna Maltseva, Sergei Evgenievich Ivanov, Sergey Alexandrovich Kabrits
      Non-linear vibrations of rubber membrane
      Applied Mathematical Sciences, Vol. 10, 2016, no. 36, 1797-1810
      http://dx.doi.org/10.12988/ams.2016.6388

Copyright © 2016 Eugeny Petrovich Kolpak, Lyubov Sergeevna Maltseva, Sergei Evgenievich Ivanov and Sergey Alexandrovich Kabrits. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines